MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF® H50, ASPIRATING, ABLATOR, 50°; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHREX, INC. APOLLO RF® H50, ASPIRATING, ABLATOR, 50°; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder surgery the ablator functioned just a short time and then it stopped working.No harm for patient, operator or third party was reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.The complaint was confirmed.Device was received: ar-9835 batch 2011024, unpackaged.Observation revealed that the entire ceramic tip along with the electrode were not present on the device and could not be located.Functional testing could not be performed.These findings justify a reportable malfunction.The cause of this event is undetermined.

Brand Name
APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12853196
Report Number1220246-2021-03967
Device Sequence Number20289493
Product Code GEI
UDI-Device Identifier00888867320253
UDI-Public00888867320253
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberAPOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Device Catalogue NumberAR-9835
Device Lot Number2011024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown